# SDR ASOA201100473

- Difficulty date: March 12, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT 280 LWR WEB CORRODED.  WEB REPLACEMENT ON LT LOWER BULKHEAD AT FS 280 IS COMPLETED IAW REPAIR NR2 OF REO 670-53-11-052, REV "A" AND MEETS WITH ALL ITS REQUIREMENTS.  THIS IS A MAJOR REPAIR, RII FOUND TO BE SATSIFACTORY.
